Previous |  Up |  Next

Article

Title: Compact universal relation in varieties with constants (English)
Author: Chajda, Ivan
Author: Duda, Jaromír
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 47
Issue: 1
Year: 1997
Pages: 173-178
.
Category: math
.
MSC: 08A30
MSC: 08B05
idZBL: Zbl 0897.08007
idMR: MR1435615
.
Date available: 2009-09-24T10:03:49Z
Last updated: 2016-04-07
Stable URL: http://hdl.handle.net/10338.dmlcz/127348
.
Reference: [1] Chajda I.: Lattices of compatible relations.Arch. Math. (Brno) 13 (1977), 89–96. Zbl 0372.08002, MR 0463081
Reference: [2] Csákány B.: Varieties whose algebras have no idempotent elements.Colloq. Math. 35 (1976), 201–203. MR 0404109
Reference: [3] Csákány B.: Proving Magari’s theorem via a Mal’cev-type result.Proceeding of the Summer School of General Algebra and Ordered Sets 1994, Palacký University Olomouc, pp. 31–32.
Reference: [4] Duda J.: On two schemes applied to Mal’cev type theorems.Ann. Sci. Budapest 26 (1983), 39–45. Zbl 0518.08002, MR 0719774
Reference: [5] Kollár J.: Congruences and one element subalgebras.Algebra Univ. 9 (1979), 266–267. 10.1007/BF02488038
Reference: [6] Quackenbush R. W.: Varieties with $n$-principal compact congruences.Algebra Univ. 14 (1982), 292–296. Zbl 0493.08006, 10.1007/BF02483933
.

Files

Files Size Format View
CzechMathJ_47-1997-1_14.pdf 515.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo